Item No. 0368618
Rite Aid's Grape Chewable Acetaminophen Pain Relief Children's Tablets offer fast, effective pain relief for children ages 2 to 11 years old. These chewables temporarily reduce fevers and relieve minor aches and pains due to colds, flu, headache, sore throat, or toothaches. Free of alcohol, aspirin, ibuprofen and gluten. Whether your little one has a headache, toothache, a bump, or a nasty bruise, Rite Aid's Children's Acetaminophen will deliver fast, effective relief. The chewables are grape flavored and can easily be crushed or chewed for easy swallowing, so your little one can get back to being a kid.
- CHILDREN AGES 2-11: Rite Aid Children's Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
- GRAPE FLAVORED CHEWABLES: Compare Rite Aid's Children's Acetaminophen 160mg chewable tablets to the active ingredient in Children's Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children's Acetaminophen designed for kids.
- CHEWABLE Pain Relief: Rite Aid's acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
- NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
- TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
- This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
|Product Name||Rite Aid Children's Pain Relief Chewable Tablets, Acetaminophen 160mg - 24 ct|
|Sub Brand||Rite Aid Pharmacy|
|Country of Manufacture||United States|
|Best For||Aches & Pains, Fever|
LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if your child takes: more than 5 doses in 24 hours, with other drugs containing acetaminophen. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, is accompanied by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. DO NOT USE with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.